# SDR IPXA2022121689070

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 25,477 hours, 15,637 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDED UNEVENTFULL,  DURING APPROACH CONFIGURING FOR LDG WHEN FLAPS 20 SELECTED RECIEVED ECAM WARN AND BOTH FLAP FAULT LTS ILLUM NO ROLLONG RENDANCY FOLLOWED ECAM RECYLED FLAP LEVER, NO HELP ECAM PCDR DIRECTS AOM PCDR FOLLOWED.   PERFORMED BITE TEST SFFC 1/2 BITE TEST PASSED NO FAULTS. TSM 27-50-00, PERFORMED OPS TEST OF FLAPS IAW AMM 27-54-00PGBLK0501.  OPS CHECK PASSED, NO FAULTS.  INSPECTED FLAP POWER CONTROL UNIT, NO FAULTS. ACFT OK FOR SERVICE.
